# SDR DALA2023122810685

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 22,172 hours, 11,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3002 EEPLS LIGHT @ ROW 34 INOP. CORRECTIVE ACTION: RESEATED ELECTRICAL PINS. OPS CHECK GOOD. (4272378)
